Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-PWA5-0018-0012

Czasopismo

Demonstratio Mathematica

Tytuł artykułu

On the existence Lp-solution of Volterra integral equation with weakly singular kernel

Autorzy Dutkiewicz, A. 
Treść / Zawartość https://www.degruyter.com/view/j/dema
Warianty tytułu
Języki publikacji EN
Abstrakty
EN We shall give sufficient conditions for the existence of a solution x is an element of Lp(D,E) of the Volterra integral equation (1) with weakly singular kernel.
Słowa kluczowe
PL integralne równanie Volterra   przestrzeń Banacha   analiza matematyczna  
EN Volterra integral equation   Banach space   mathematical analysis  
Wydawca De Gruyter
Czasopismo Demonstratio Mathematica
Rocznik 2006
Tom Vol. 39, nr 4
Strony 837--844
Opis fizyczny Bibliogr. 8 poz.
Twórcy
autor Dutkiewicz, A.
  • Faculty of Mathematics and Computer Science Adam Mickiewicz University Umultowska 87, 61-614 Poznań, Poland
Bibliografia
[1] J. Banaś, K. Goebel, Measure of Noncompactness in Banach Spaces, Marcel Dekker, New York-Basel, 1980.
[2] H. P. Heinz, On the behaviour of measures of noncompactness with respect to differentiation and integration of vector-valued functions, Nonlinear Analysis 7 (1983), 351–1371.
[3] H. Monch, Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces, Nonlinear Analysis 4 (1980), 985–999.
[4] J. Januszewski, On Volterra integral equations with weakly sigular kernel in Banach spaces, Demonstratio Math. XXVI (1993), 131–136.
[5] W. Kołodziej, Wybrane rozdziały analizy matematycznej, PWN, Warszawa 1982.
[6] B. Sadovskii, Limit-compact and condensing mappings, Russian Math. Surveys 27 (1972), 85–155.
[7] S. Szufla, On the Hammerstein integral equation with weakly singular kernel, Funkcialaj Ekvacioj 34 (2) (1991), 279–285.
[8] S. Szufla, Appendix to the paper "An existence theorem for the Urysohn integral equation in Banach spaces", Comm. Math. Univ. Carolinae, 25 (1984), 763–764.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-PWA5-0018-0012
Identyfikatory